Pacific Journal of Mathematics

A Nash-Moser-type implicit function theorem and nonlinear boundary value problems.

Garo K. Kiremidjian

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 105-132.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810441

Mathematical Reviews number (MathSciNet)
MR487941

Zentralblatt MATH identifier
0383.58003

Subjects
Primary: 58C15: Implicit function theorems; global Newton methods
Secondary: 32G05: Deformations of complex structures [See also 13D10, 16S80, 58H10, 58H15]

Citation

Kiremidjian, Garo K. A Nash-Moser-type implicit function theorem and nonlinear boundary value problems. Pacific J. Math. 74 (1978), no. 1, 105--132. https://projecteuclid.org/euclid.pjm/1102810441


Export citation

References

  • [1] L. Boutet de Monvel, Sem. Ecole Polytechnique (1974), preprint.
  • [2] R. Hamilton, Deformations of complex structures on manifoldswith boundary, /, //, ///, IV, Cornell University preprint.
  • [3] G.K. Kiremidjian, Extendible pseudo-complex structure, I,J. Approximation Theory, 19 (1977), 222-244.
  • [4] G.K. Kiremidjian, II, J. Analyse Math., 30 (1976), 304-329.
  • [5] G.K. Kiremidjian, On deformations of complex compact manifolds with boundary, Pacific J. Math., 54 (1974), 177-190.
  • [6] J. J. Kohn, Harmonicintegrals on strongly psludo-convex manifolds,I, Ann. of Math., 79 (1964), 450-472.
  • [7] J. J. Kohn and L. Nirenberg, Noncoercive boundary value problems, Comm. Pure Appl. Math., 18 (1965), 443-492.
  • [8] J. J. Kohn and H.Rossi, On the extension of holomorphic functionsfrom the boundary of a complex manifold, Ann. of Math., 81 (1965), 451-472.
  • [9] M.Kuranishi, Deformations of isolated singularitiesand db, Columbia University preprint.
  • [10] M.Kuranishi, Newproof for the existence of locally complete families of complex structures, Proc. Conf. onComplex Anal., Minnesota, 1964, Springer, Berlin, 142-154.
  • [11] J. Moser, A new technique for the construction of solutions of nonlinear dif- ferential equations, Proc. Nat. Sci. U.S.A., 47 (1961), 1824-1831.
  • [12] J. Nash, Theimbedding problem for Riemannianmanifolds,Ann. of Math., 63 (1956), 20-63.